DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/4055

Title: SIMPLE MECHANICAL MODEL FOR MOLECULAR GEOMETRY BASED ON HELLMANN-FEYNMAN THEOREM .1. GENERAL PRINCIPLES AND APPLICATIONS TO AH2, AH3, AH4, AB2, HAB, AND ABC MOLECULES
Authors: DEB, BM
Issue Date: 1974
Publisher: AMER CHEMICAL SOC
Citation: JOURNAL OF THE AMERICAN CHEMICAL SOCIETY, 96(7), 2030-2044
URI: http://dx.doi.org/10.1021/ja00814a009
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4055
http://hdl.handle.net/10054/4055
ISSN: 0002-7863
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback